Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Discomfort, loose motions, vomiting since eating outside food, advised sporolac. Is it safe for the baby?

Hi Doctor My wife and my self had food from outside a day back... and since today morning she is having discomfort, loose motion and vomiting . We went to hospital and her gynec gave an injection and asked her to take sporolac for one day 3 times after meal. Just wanted to know if there is any side affect of the medicine to the baby or mother?
Asked On : Fri, 14 Dec 2012
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response

Thanks for writing your query to us.

SPORLAC protects the intestinal flora from the invasion of pathogens by producing lactic acid, which lowers the pH of the intestines and makes the surroundings inhospitable for the proliferation of pathogens. Thus it controls intestinal infections.Controls diarrhoea and normalises stool formation. It has no side effects can be safely taken by your wife. It will not have any sideeffect on the baby.
Take care.

Answered: Fri, 14 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor